# SDR DXTA2010070604139

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 2,586 hours, 1,720 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED, WHEN WE SELECTED THE GEAR UP WE HEARD 3 LOUD BANGS FROM THE NOSE GEAR , SAW THE NOSE GEAR DOWN AND GEAR UN-SAFE LIGHT WHERE FLASHING THEN ALL WENT OUT. GEAR EXTENSION NORMAL WITH 3 GREEN INDICATION. RETURNED TO IAD WITH OUT INCIDENT.  FOUND A WIRE STRAND SHORTING PIN A OF P G001 (NOSEGEAR UPLOCK SWITCH) TO GROUND.  REMOVED WIRE STRAND.  CHECK NOSEGEAR STRUT SERVICE, FOUND LOWER CHAMBER LOW. SERVICED NOSE STRUT IAW MM CH 32-20-00. PERFORMED SEVERAL GEAR SWINGS, OPS CHECKED GOOD IAW MM CH 32-00-00.
